Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The stability properties of a coupled pair of non-linear partial difference equations

Author: Bart J. Daly
Journal: Math. Comp. 17 (1963), 346-360
MSC: Primary 65.65
MathSciNet review: 0154441
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. W. Evans & F. H. Harlow, ``The Particle-In-Cell Method for Hydrodynamic Calculations,'' Los Alamos Scientific Laboratory Report LA-2139, November 1957.
  • [2] B. J. Daly, ``The Bounding of Instabilities of the PIC Difference Equations,'' Los Alamos Scientific Laboratory Report LA-2414, December 1962.
  • [3] N. Kryloff and N. Bogoliuboff, Introduction to Non-Linear Mechanics, Annals of Mathematics Studies, no. 11, Princeton University Press, Princeton, N. J., 1943. MR 0007461

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society